# SDR AALA20150428004

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 65,927 hours, 10,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201720001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 12H AFT ESCAPE PATH LIGHTING SOCKET BROKEN.  R & R SEAT MOUNTED ESCAPE PATH LIGHT ASSEMBLY AT SEAT 12H IAW AMM 33-51-10.  SYS CHECKED NORMAL.
